Robust fault detection for continuous-time switche delay systems: an liniear matrix inequality approach

Full text for this resource is not available from the Research Repository.

Wang, D, Shi, Peng and Wang, W (2010) Robust fault detection for continuous-time switche delay systems: an liniear matrix inequality approach. IET Control Theory and Applications, 4 (1). pp. 100-108. ISSN 1751-8644

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7458
DOI https://doi.org/10.1049/iet-cta.2008.0517
Official URL http://dx.doi.org/10.1049/iet-cta.2008.0517
Subjects Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Keywords ResPubID19956, H∞ filtering problem, LMI, Lyapunov-Krasovskii functional method, average dwell time approach, continuous-time switched delay systems, fault detection filter, linear matrix inequality approach, robust fault detection, state delays
Citations in Scopus 112 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login